Open Access
Translator Disclaimer
May 2004 Positively curved manifolds with low fixed point cohomogeneity
Karsten Grove
J. Differential Geom. 67(1): 1-33 (May 2004). DOI: 10.4310/jdg/1099587728

Abstract

Positively curved manifolds of fixed point cohomogeneity one are classified up to equivariant diffeomorphism.

Citation

Download Citation

Karsten Grove. "Positively curved manifolds with low fixed point cohomogeneity." J. Differential Geom. 67 (1) 1 - 33, May 2004. https://doi.org/10.4310/jdg/1099587728

Information

Published: May 2004
First available in Project Euclid: 4 November 2004

zbMATH: 1099.53027
MathSciNet: MR2153480
Digital Object Identifier: 10.4310/jdg/1099587728

Rights: Copyright © 2004 Lehigh University

JOURNAL ARTICLE
33 PAGES


SHARE
Vol.67 • No. 1 • May 2004
Back to Top